# SDR SWIA20240729617

- Difficulty date: June 17, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 40,261 hours, 35,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON AFT SIDE OF FS 574.00 BETWEEN STGR 21L AND 22L (FILED CLOSED)PERFORMED TEMPORARY REPAIR OF FRAME FS 574.00 BETWEN STGR21L AND 22L WITH REFERENCE TO SRM 53-00-15 REPAIR 2, PG 204 AND REO 601R-53-61-8197 REV "A" DATED 07/11/2024.  THIS DISPOSITION IS VALID FOR 1700 FLIGHT HOURS.  COMPLETED CORROSION FINDINGS REPORT.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  SEE CP 28480469 FOR EDDY CURRENT INSPECTION.TEMP REPAIR VALID FOR 1700 FH.
